MathSciNet Relay Station
MathSciNet bibliographic data
MR286067 (44 #3283) 54.28
Mason, W. K. The space of all self-homeomorphisms of a two-cell which fix the cell's boundary is an absolute retract. Trans. Amer. Math. Soc. 161 1971 185–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement